An abstract analysis framework for nonconforming approximations of diffusion problems on general meshes

Abstract : In this work we propose a unified analysis framework encompassing a wide range of nonconforming discretizations of anisotropic heterogeneous diffusion operators on general meshes. The analysis relies on two discrete function analysis tools for piecewise polynomial spaces, namely a discrete Sobolev-Poincaré inequality and a discrete Rellich theorem. The convergence requirements are grouped into seven hypotheses, each of them characterizing one salient ingredient of the analysis. Finite volume schemes as well as the most common discontinuous Galerkin methods are shown to fit in the analysis. A new finite volume cell-centered method is also introduced.
Type de document :
Article dans une revue
International Journal on Finite Volumes, Institut de Mathématiques de Marseille, AMU, 2010, 7 (1), pp.1-29
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00318390
Contributeur : Daniele Antonio Di Pietro <>
Soumis le : mercredi 3 septembre 2008 - 19:40:12
Dernière modification le : vendredi 6 mars 2015 - 09:03:58
Document(s) archivé(s) le : jeudi 3 juin 2010 - 19:06:50

Fichier

submitted.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

  • HAL Id : hal-00318390, version 1

Citation

L. Agélas, D. A. Di Pietro, Robert Eymard, R. Masson. An abstract analysis framework for nonconforming approximations of diffusion problems on general meshes. International Journal on Finite Volumes, Institut de Mathématiques de Marseille, AMU, 2010, 7 (1), pp.1-29. <hal-00318390>

Partager

Métriques

Consultations de
la notice

313

Téléchargements du document

121